Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Linear adjoint restriction estimates for paraboloid

Zhang, Junyong, Miao, Changxing and Zheng, Jiqiang 2019. Linear adjoint restriction estimates for paraboloid. Mathematische Zeitschrift 292 (1-2) , pp. 427-451. 10.1007/s00209-019-02251-7

[img]
Preview
PDF - Published Version
Available under License Creative Commons Attribution.

Download (575kB) | Preview

Abstract

We prove a class of modified paraboloid restriction estimates with a loss of angular deriva- tives for the full set of paraboloid restriction conjecture indices. This result generalizes the paraboloid restriction estimate in radial case from [Shao, Rev. Mat. Iberoam. 25(2009), 1127–1168], as well as the result from [Miao et al. Proc. AMS 140(2012), 2091–2102]. As an application, we show a local smoothing estimate for a solution of the linear Schrödinger equation under the assumption that the initial datum has additional angular regularity.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Mathematics
Publisher: Springer Verlag (Germany)
ISSN: 0025-5874
Date of First Compliant Deposit: 1 November 2019
Date of Acceptance: 29 January 2019
Last Modified: 02 Jul 2020 19:45
URI: http://orca.cf.ac.uk/id/eprint/126465

Actions (repository staff only)

Edit Item Edit Item

Downloads

Downloads per month over past year

View more statistics